# SDR A6WA200840364

- Difficulty date: April 27, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 15,427 hours, 13,934 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NO DIRECTIONAL CONTROL ON TAKEOFF WITH RUDDER PEDALS. ABORTED TAKEOFF. AIRSPEED NOT REGISTERED. BRAKE TEMPS 4,3,2,4. PERFORMED TAXI TEST WITH CREW ASSISTANCE IAW 09-20-00 AT 60 KNOTS. NO DEFECTS NOTED. A/C GOOD FOR SERVICE.  (K)
